Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can an online doctor suggest why i get my periods only after stopping contraceptive pill ?

i wanna know from gynacologist about my period cycle coz im on contraceptive pill called harmony n after completing my course of 1 month i get my periods after 5 days when i stop the pills . some times bleeding will b normal n sometimes little less is it ok or anything might go wrong n my periods r regular.please do suggest.
Asked On : Fri, 22 Jul 2011
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
If you are taking the pills regularly without skipping them then they provide you 99% protection. Slightly decreased amount of bleeding is expected and you need not worry for this. Just continue taking the pills.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Fri, 22 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor